# SDR EIAA9624

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Inner Cylinder
- Part number: 65B012134
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BUR - ON POST INSPECTION, MAINTENANCE FOUND THE LEFT WING GEAR STRUT LEAKING.  AIRCRAFT WAS FERRIED TO THE TEAM AER LINGUS FACILITY AT DUBLIN, WHERE IT WAS DISCOVERED THAT THE INNER CYLINDER WAS CRACKED.  THE CRACK STARTED APPROXIMATELY 8 INCHES ABOVE THE CHROME RUN OUT AND EXTENDED THE LENGTH OF THE INNER CYLINDER.  (M)
